Review: could Soriatane cause Tendon rupture?
Summary: Tendon rupture is found among people who take Soriatane, especially for people who are male, 60+ old, have been taking the drug for 5 - 10 years, also take medication Propine, and have Psoriasis.
We study 1,732 people who have side effects while taking Soriatane from FDA and social media. Among them, 11 have Tendon rupture. Find out below who they are, when they have Tendon rupture and more.
You are not alone: join a mobile support group for people who take Soriatane and have Tendon rupture >>>
Soriatane has active ingredients of acitretin. It is often used in psoriasis. (latest outcomes from 1,760 Soriatane users)
Tendon rupture (tear of tendon) has been reported by people with sinusitis, bronchitis, urinary tract infection, high blood cholesterol, rheumatoid arthritis. (latest reports from 6,470 Tendon rupture patients)
On Jan, 25, 2015: 1,732 people reported to have side effects when taking Soriatane. Among them, 11 people (0.64%) have Tendon Rupture.
Time on Soriatane when people have Tendon rupture * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Tendon rupture||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Gender of people who have Tendon rupture when taking Soriatane * :
|Tendon rupture||40.00%||60.00% |
Age of people who have Tendon rupture when taking Soriatane * :
|Tendon rupture||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00% |
Severity of Tendon rupture when taking Soriatane ** :
How people recovered from Tendon rupture ** :
Top conditions involved for these people * :
- Psoriasis (2 people, 18.18%)
Top co-used drugs for these people * :
- Propine (4 people, 36.36%)
- Timolol maleate (3 people, 27.27%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tendon Rupture while taking Soriatane?
You are not alone! Join a mobile support group:
- support group for people who take Soriatane and have Tendon Rupture
- support group for people who take Soriatane
- support group for people who have Tendon Rupture
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Soriatane, Tendon rupture
You may be interested at these reviews (Write a review):
- My finger tendons broke on prednisone
Twelve years ago I was put on prednisone for sudden hearing loss. The prednisone helped the hearing loss (for as long as I took the drug; hearing loss returned after I stopped the prednisone.) But I kept getting ruptured tendons in my fingers, which I had to splint to use. I couldn't figure out why in heck this was happening. My doctor(s) didn't have a clue. I suspected the ruptures might have to do with prednisone. Now I know they were caused by it. When I stopped the prednisone, the tendon-ruptures stopped, too. This should be Must Tell information for any doctor who prescribes this dangerous drug.
- Rocephin and levaquin drug interactions (1 response)
I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refused the ability to leave - I was not sick enough - they only suspected pneumonia. This is a rural local hospital who can't get enough patients. I requested a certain antibiotic if one was needed that I tolerate well. It was a terrifying experience because they ignored everything I requested - especially to leave. I experienced burning pain at IV site, hand became inflamed, lost use of my thumbs, then legs would not support me. Could not brush hair or teeth. No one answered my questions about this crippling - it was a nightmare. I lost 16 pounds, my muscles were hanging off my body. I was released after 7 days, totally crippled with no directive or any explanation for these sudden excruciating pains and crippling. They refused me my records for a long time. No new doctor would discuss these records once I got them - every organ in body was visited with electrical like jolts, pain that no pain killers were effective on. In those records I find I had CHF, respiratory failure after 4 days of treatment. I find that they gave me mega doses(500/600 mg) Prednisone - remember - I was on nothing prior. NSAID's were given - three different ones, over 4,000mg daily. I was also given an injection of Fentanyl - 100 times stronger than morphine AFTER I refused to admit myself. My pain level in admitting was rated mild. I started coding - which, beig HOH, I did not know and was not told - after four days treatment . They ignored my inflamed hand(IV port), my complaints of burning at site, then all over. I was never told what I was given. It was horrifying to experience the pains I did after release. I had all new RX's so I did not know I had been given Levaquin - but I did not know hat Levaquin was anyway. I have marked PTSD because over the period of a couple of years - I find all those physicians and specialist who were purporting to be 'clueless' as to what happened to me - why I was suddenly crippled - they were lying or totally incompetent. I was given many other drugs - sedatives - cancer drugs mostly. I was prescribed a Z-pac upon release - all these inhibit breathing - cause heart failure. These are known dangers - murder indeed. My life is altered to the point I am home bound and can't care for myself or my pets, yard, house, garden. Why is this allowed to happen? $$$/profits for medical care - no accountability. Prednisone at mega lethal doses?? No medical care giver has a problem with this?? Oh, QIO states Levaquin is not a black boxed drug nor would giving mega doses Pred and NSAID's cause any problem.....he either can't read or is a liar. He is paid with Federal funds - they don't even try to cover up - its systemic in medical care. And carried out by our government - to accountability whatsoever.
More reviews for: Soriatane, Tendon rupture
Comments from related studies:
From this study (2 months ago):
Achilles tendon reconstructive surgery for right ankle on 10/2014. Starting process for left ankle.
From this study (3 months ago):
Three tendon ruptures of hands while on these meds.
From this study (4 months ago):
several episodes of very severe chest pain left hand side when unable to take deep breaths attacks last 5 minutes aproximately
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.